Research papers of Edwin Langmann, 2006-2010

Complete publication list

Please note that I will update this page until autumn 2010 (I plan to finish 3 manuscripts before autumn).

PUBLICATIONS in funding period 2006-2010

Update July 16, 2010:
papers 1 and 3 accpted (Lett. Math. Phys. and J. Stat. Phys.); papers 2, 6 and 8 appeared in the meanwhile.

1. E. Langmann: Source identity and kernel functions for elliptic Calogero-Sutherland type systems, Lett. Math. Phys. (accepted for publication), arXiv:1003.0857v1 [math-ph]

2. J. de Woul and E. Langmann: Partially gapped fermions in 2D, J. Stat. Phys. 139 (2010) 1033-1065. arXiv:0907.1277v2 [math-ph]

3. E. Langmann: A 2D Luttinger model, J. Stat. Phys. (accepted for publication) arXiv:0903.0055v3 [math-ph]

4. E. Langmann and G. Lindblad: Fermi's golden rule and exponential decay as a RG fixed point, J. Stat. Phys. 134, 749–768 (2009) arXiv:0805.0502v1 [math-ph]

E. Langmann: Non-commutative geometry and exactly solvable systems, J.Phys.Conf.Ser.103:012015 (2008) arXiv:0710.5859v1 [math-ph]

M. Hallnäs and E. Langmann: A unified construction of generalised classical polynomials associated with operators of Calogero-Sutherland type, Constr. Approx. 31 (2009) 309-342, arXiv:math-ph/0703090v2

7) E. Langmann: Singular eigenfunctions of Calogero-Sutherland Type Systems and How to Transform Them into Regular ones, SIGMA 3 (2007), 031, 18 pages. arXiv:math-ph/0702089v1

8) E. Langmann: A 2D analogue of the Luttinger model, Lett. Math. Phys. 92 (2010) 109-124. arXiv:math-ph/0606041v3

9) E. Langmann and M. Wallin, Mean Field Magnetic Phase Diagrams for the Two Dimensional t-t '-U Hubbard Model, J. Stat. Phys. 127, 825-840 (2007).  arXiv:cond-mat/0406608v1 [cond-mat.str-el]

10) F. Calogero and E. Langmann: Goldfishing by gauge theory, J.Math.Phys. 47 (2006) 082702 (23 pages) arXiv:math-ph/0605077v1

11) M. Hallnäs and E. Langmann: Explicit formulas for the eigenfunctions of the N-body Calogero model, J. Phys. A 39 (2006), 3511-3533 arXiv:math-ph/0511040v1

12) E. Langmann: A method to derive explicit formulas for an elliptic generalization of the Jack polynomials, in: ``Jack, Hall-Littlewood and Macdonald polynomials'', V.B. Kuznetsov and S. Sahi (eds.), Contemporary Mathematics 417, American Mathematical Society (2006), 257-270 arXiv:math-ph/0511015v1

13) E. Langmann, A. Laptev and C. Paufler: Singular factorizations, self-adjoint extensions, and applications to quantum many-body physics, J. Phys. A 39 (2006),  1057-1071 arXiv:math-ph/0510046v1

14) E. Langmann: Explicit solution of the (quantum) elliptic Calogero-Sutherland model (v3 on 9 dec 2008: 35 pages. Paper completely revised: the results of v1 and v2 are extended to all orders)  arXiv:math-ph/0401029v3